# SDR FDEA201105141840

- Difficulty date: May 14, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 43,363 hours, 14,256 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5398009321490
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT PRESSURE BULKHEAD FORWARD FACE AT RIGHT HAND STGR28 FOUND   STRINGER END TOP SURFACE WITH CORROSION FUSELAGE AFT PRESSURE BULKHEAD FORWARD FACE AT RIGH HAND STGR28 CORRODED   STRINGER END REMOVED AND REPLACED GER SRM 51-40-21 AND 51-72-10 REV 79.    REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100 REV 112.
